Archiv der Mathematik
Archiv der Mathematik (AdM) publishes short high quality research papers in every area of mathematics which are not overly technical in nature and addressed to a broad readership. Articles should typically not exceed 10 pages.
First published in 1948
2 volumes per year, 6 issues per volume
approx 600 pages per volume
Format: 15.5 x 23.5 cm
ISSN 0003-889X (print)
ISSN 1420-8938 (electronic)
AMS Mathematical Citation Quotient: 0.44 (2016)
A. Szczepański (May 2018)
Alexandre E. Zalesski (May 2018)
To view the rest of this content please follow the download PDF link above.